# SDR DXTA2013032805340

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 4,969 hours, 3,304 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Uplock Switch
- Part number: S31771
- Condition: Failed
- Location: Nlg
- Part time: 4,969 hours, 3,304 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT AFTER TAKE OFF.  RED UNLOCK LIGHT WAS ILLUMINATED.  HEARD FOUR BUMPS AND FELT THEM THROUGH THE AIRFRAME.  RED ITEMS CHECKLIST WAS COMPLETED WITH A NORMAL UNDERWEIGHT LANDING.  JACKED ACFT.  CHECKED OPERATION OF LANDING GEAR. NOSE GEAR RETRACTED NORMAL. NOSE GEAR UNSAFE LIGHT STAYED ON ALONG WITH A BUMPING NOISE FROM THE NOSE WHEEL AREA. CHECKED NOSE GEAR UP SWITCH FOUND SWITCH PLUNGER STICKING. LUBED SWITCH NOW NOSE GEAR OPERATES SATISFACTORILY. CONTACTED MX COORDINATOROF FINDINGS.  REMOVED NLG UPLOCK SWITCH AND REPLACED WITH NEW SWITCH. INSTALLED NEW SWITCH IAW MM 32-60-00.  OPS CHECKED GOOD.
